# SDR WTAA960106

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMF - NORMAL BRAKES FAILED DURING LANDING ROLL AND TAXI.  MAINTENANCE CHECKED ANTI-SKID BRAKE TRANSDUCERS.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY.  BRAKE SYSTEMS CHECK NORMAL ON LOW SPEED AND HIGH SPEED TAXI BRAKE TESTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
